# SDR AU980660

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Burnt
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FLEXIBLE OIL SUPPLY LINES TO TURBOCHARGER AND OIL PRESSURE HOSE BURNT DUE TO BEING ROUTED UNDER THE REAR EXHAUST PIPE.  ONE HOSE HAD BEEN BURNT SUFFICIENTLY FOR OIL LEAKAGE TO OCCUR.
